# SDR AALA20120820013

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR THRESHOLD SILL PLATE ATTACH ANGLE CORRODED AT STATION 322 AND RIGHT BUTTLINE 59.  INSTALLED NEW SILL PLATE ANGLE PER AARD 51-00-05-1.
